Kodai Mathematical Journal

Weakly null sequences in James spaces on trees

Ichiro Amemiya and Takashi Itô

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 418-425.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036426

Digital Object Identifier
doi:10.2996/kmj/1138036426

Mathematical Reviews number (MathSciNet)
MR0641362

Zentralblatt MATH identifier
0482.46008

Subjects
Primary: 46B15: Summability and bases [See also 46A35]

Citation

Amemiya, Ichiro; Itô, Takashi. Weakly null sequences in James spaces on trees. Kodai Math. J. 4 (1981), no. 3, 418--425. doi:10.2996/kmj/1138036426. https://projecteuclid.org/euclid.kmj/1138036426


Export citation

References

  • [1] R. C. JAMES, A non-reflexive Banach space isometric with its second conjugate, Proc. Nat. Acad. Sci. USA, 37 (1951), 174-177.
  • [2] R. C. JAMES, A separable somewhat reflexive Banach space with non-separable dual, Bull. Amer. Math. Soc, 80 (1974), 738-743.
  • [3] J. LINDENSTRAUSS AND C. STEGALL, Examples of separable spaces which do not contain I1 and whose duals are non-separable, Studia Math., 54 (1975), 81-105.
  • [4] H. P. RAMSEY, On a problem of formal logic, Proc. London Math. Soc, 30 (1929), 264-286.
  • [5] H. P. ROSENTHAL, A characterization of Banach spaces containing I1, Proc. Nat. Acad. Sci. USA, 71 (1974), 2411-2413.